Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 684962, 10 pages
Research Article

Positive Solutions for Fourth-Order Nonlinear Differential Equation with Integral Boundary Conditions

Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 5 November 2012; Accepted 8 January 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Qi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Yanping Guo, and Fei Yang, “Positive Solutions for Third-Order Boundary-Value Problems with the Integral Boundary Conditions and Dependence on the First-Order Derivatives,” Journal of Applied Mathematics, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Yanping Guo, Xuefei Lv, Yude Ji, and Yongchun Liang, “The Existence of Positive Solutions for a Fourth-Order Difference Equation with Sum Form Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Yude Ji, Yanping Guo, and Yukun Yao, “Positive solutions for higher order differential equations with integral boundary conditions,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Abu Sufian M.Z. Hasan, Yiu-Yin Lee, and Andrew Yee-Tak Leung, “The multi-level residue harmonic balance solutions of multi-mode nonlinearly vibrating beams on an elastic foundation,” JVC/Journal of Vibration and Control, vol. 22, no. 14, pp. 3218–3235, 2016. View at Publisher · View at Google Scholar